An extension of Yamamoto's theorem on the eigenvalues and singular values of a matrix

この論文にアクセスする

この論文をさがす

著者

抄録

We extend, in the context of real semisimple Lie group, a result of T. Yamamoto which asserts that lim<sub>m→∞</sub>[<i>s</i><sub><i>i</i></sub>(<i>X</i><sup><i>m</i></sup>)]<sup>1/<i>m</i></sup> = |λ<sub><i>i</i></sub>(<i>X</i>)|, <i>i</i>=1,…,<i>n</i>, where <i>s</i><sub>1</sub>(<i>X</i>)≥…≥<i>s</i><sub><i>n</i></sub>(<i>X</i>) are the singular values, and λ<sub>1</sub>(<i>X</i>),…,λ<sub><i>n</i></sub>(<i>X</i>) are the eigenvalues of the <i>n</i>×<i>n</i> matrix <i>X</i>, in which |λ<sub>1</sub>(<i>X</i>)|≥…≥|λ<sub><i>n</i></sub>(<i>X</i>)|.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(4), 1197-1202, 2006-10-01 

    The Mathematical Society of Japan

参考文献:  10件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018380931
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    8512884
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ